Tauberian theorems for statistically (C, 1, 1) summable double sequences

Articles > Article · 2019

Authors: Zerrin Onder, İbrahim ÇANAK

Positivity, Journal Indexed in SCI Expanded, International, WoS, 2019, vol 23, pp 891-919

DOI: 10.1007/s11117-019-00643-x

Summary

In this paper, we obtain some Tauberian conditions in terms of slow oscillation and slow decreasing in certain senses, under which convergence of a double sequence in Pringsheim's sense follows from its statistical (C, 1, 1) summability.

View details